# SDR AALA202501165198

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 67,131 hours, 28,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING JOB CARD 08T20033001 EMERGENCY LIGHTS OPERATIONAL TEST. EMERGENCY LIGHT AT SEAT 14ABC INOPERATIVE. REMOVED AND REPLACED 14ABC EMERGENCY LIGHT AND PERFORMED OPERTIONAL CHECKED GOOD. PER AMM 33-51-11 AND TASK CARD 08T20033001.
